Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 30, NWS Green Bay, WI

July 20, 2019Menominee County, Oconto County, Shawano County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 20, 2019, 11:35 AM CDT for Menominee County, Oconto County, Shawano County, Wisconsin. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2019, 11:35 AM CDT (16:35 UTC)
Expired
Jul 20, 2019, 12:15 PM CDT
In force
40 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Menominee County, WI, Oconto County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 40 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 9:05 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.6 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2357 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

081 
WUUS53 KGRB 201635
SVRGRB
WIC078-083-115-201715-
/O.NEW.KGRB.SV.W.0030.190720T1635Z-190720T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
1135 AM CDT Sat Jul 20 2019

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Menominee County in northeastern Wisconsin...
  Oconto County in northeastern Wisconsin...
  Eastern Shawano County in northeastern Wisconsin...

* Until 1215 PM CDT.

* At 1135 AM CDT, severe thunderstorms were located along a line
  extending from near Keshena to near Navarino Wildlife Area to 9
  miles west of Pulaski to 6 miles southeast of Kaukauna to Central
  Lake Winnebago, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Big Smokey Falls, Keshena and Legend Lake around 1140 AM CDT.
  Pulaski and South Branch around 1145 AM CDT.
  Gillett around 1150 AM CDT.
  Oconto around 1210 PM CDT.

Other locations impacted by these severe thunderstorms include
College Of Menominee Nation, Lake Noseum, Cullen, Underhill, Breed,
Sobieski, Upper Bass Lake, South Chase, Hayes and Pensaukee.

People at Pulaski Community Park should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4468 8824 4484 8826 4485 8894 4505 8899
      4512 8898 4511 8812 4502 8812 4501 8794
      4499 8794 4499 8776 4494 8776 4474 8788
      4471 8792 4467 8793 4468 8800 4467 8799
      4467 8823
TIME...MOT...LOC 1635Z 220DEG 48KT 4492 8868 4470 8850 4462 8842 4423
8817 4401 8845

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Eckberg
2 follow-up statements
015 
WWUS53 KGRB 201653
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1153 AM CDT Sat Jul 20 2019

WIC078-083-115-201715-
/O.CON.KGRB.SV.W.0030.000000T0000Z-190720T1715Z/
Menominee WI-Oconto WI-Shawano WI-
1153 AM CDT Sat Jul 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR MENOMINEE...OCONTO AND EASTERN SHAWANO COUNTIES...

At 1153 AM CDT, severe thunderstorms were located along a line 
extending from near South Branch to near Gillett to 7 miles north of 
Pulaski to 6 miles southwest of Bellevue Town to High Cliff State 
Park, moving northeast at 55 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Gillett and South Branch around 1155 AM CDT.

Other locations impacted by these severe thunderstorms include
College Of Menominee Nation, Lake Noseum, Cullen, Underhill, Breed,
Sobieski, Upper Bass Lake, South Chase, Hayes and Pensaukee.

People at Pulaski Community Park should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4468 8824 4484 8826 4485 8894 4505 8899
      4512 8898 4511 8812 4502 8812 4501 8794
      4499 8794 4499 8776 4494 8776 4474 8788
      4471 8792 4467 8793 4468 8800 4467 8799
      4467 8823
TIME...MOT...LOC 1650Z 217DEG 46KT 4507 8852 4485 8834 4477 8826 4438
8801 4416 8829

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

Eckberg
641 
WWUS53 KGRB 201710
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1210 PM CDT Sat Jul 20 2019

WIC078-083-115-201720-
/O.EXP.KGRB.SV.W.0030.000000T0000Z-190720T1715Z/
Menominee WI-Oconto WI-Shawano WI-
1210 PM CDT Sat Jul 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR MENOMINEE...OCONTO AND EASTERN
SHAWANO COUNTIES WILL EXPIRE AT 1215 PM CDT...

The storms which prompted the warning have weakened. Therefore, the 
warning will be allowed to expire. owever gusty winds and heavy rain 
are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
northeastern Wisconsin.

LAT...LON 4468 8824 4484 8826 4485 8894 4505 8899
      4512 8898 4511 8812 4502 8812 4501 8794
      4499 8794 4499 8776 4494 8776 4474 8788
      4471 8792 4467 8793 4468 8800 4467 8799
      4467 8823
TIME...MOT...LOC 1710Z 220DEG 48KT 4527 8828 4505 8810 4497 8802 4458
8777 4436 8806

$$

Eckberg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:19 AM CDT, 16 minutes earlier.

Area forecast discussion, Jul 20, 11:19 AM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1119 AM CDT Sat Jul 20 2019

New Information added to update section

.UPDATE...
Issued at 1113 AM CDT Sat Jul 20 2019

Intense bow echo producing damaging winds is racing east across
the southern part of the forecast area. Locations north of the
apex are in a favorable location for meso-vortex generation and
possible tornadoes. Two TDAs have been noted on dual-pol radar
data, confirming a couple of tornadoes have already occurred.
Flash flooding is also a concern due to very high moisture content
and previous rainfall.

Another highly organized and intense bow is traveling east across
southern Minnesota. Thus far, that system seems unaffected any air
mass modification by the downstream bow.
&&

.SHORT TERM...Today...Tonight...and Sunday
Issued at 327 AM CDT Sat Jul 20 2019

The main forecast problem of the day will be the potential for
strong to severe thunderstorms across central and east-central
portions of the area this afternoon into this evening. Heavy
rainfall with any storms will also be a concern, with the soils
being saturated from the storms Friday night.

IR imagery this morning shows widespread cloud cover shifting off
into lower MI with additional cloud cover developing across southern
MN into west-central WI. WV imagery shows the next shortwave/MCS
over the Dakotas early this morning, drifting eastward. Radar
imagery shows some isolated to scattered showers developing along
the boundary in central to east-central WI. Temperatures are running
in 60s north to the low and mid 70s central into east-central, while
dewpoints continue to run in the 60s to low 70s respectively.

Today: A weak surface trough/frontal boundary, draped across central
into east-central WI, will drift slowly to the southeast this
afternoon into this evening as a cold front sags southeastward from
northwest WI. At the same time, a shortwave over the Dakotas this
morning, is expected to slide eastward, reaching northeast Wisconsin
around 18Z. Isolated to scattered showers and thunderstorms will be
possible throughout the day along the aforementioned convergence
zone across central into east-central Wisconsin. In addition, the
shortwave passing through the area this afternoon will help to
steepen lapse rates and increase the amount of instability (CAPE) in
the atmosphere, mainly along and south of the southward sagging cold
front. Models are depicting around 1500 to 2500 J/kg of MUCAPE in
these areas during the afternoon. This, coupled with deep layer
shear values in the 35 to 45 knot range, will lead to strong to
severe thunderstorm potential near and just south of the front. The
main threats will be hail and gusty thunderstorm winds. In fact, SPC
has highlighted this area with a marginal to slight risk of severe
storms in the Day 1 outlook. Heavy rainfall will be a concern as
well with PWAT values running around 1.5 to 2 inches across central
into east-central Wisconsin. These areas picked up 1 to 3 inches of
rain from the Friday night storms, so conditions will be favorable
for flash flooding in those area. Instability tapers off across the
northern portions of the area, which may lead to mainly showers;
however, the shortwave moving through during the afternoon may
steepen lapse rates enough for some isolated to scattered
thunderstorms. Temperatures will be kept a bit cooler with the more
widespread cloud cover. High temperatures are expected to be in the
upper 70s north to the low 80s south.

Tonight into Sunday: The aforementioned shortwave will slide east of
the area this evening as the cold front sags farther to the south.
This will help to gradually decrease the chances for showers and
especially thunderstorms (and severe threat) this evening. Most
places will see precipitation end by the early overnight hours,
especially the north half of the CWA, north of HWY29. Drier air
and high pressure will build across the area late tonight and
linger through the day Sunday, continuing the break in
precipitation. It will feel much more comfortable as well with
high temperatures in the upper 70s to around 80 and dewpoints
falling into the 50s to around 60. Overnight lows will drop into
the 50s to around 60, warmest east-central.

.LONG TERM...Sunday Night Through Friday
Issued at 327 AM CDT Sat Jul 20 2019

Forecast concerns mainly revolve around timing precip chances over
the next week as the region transitions to northwest flow aloft, and
more seasonable weather.  Will continue to use a blend of the ecmwf
and gfs.

Sunday night through Monday night...Shortwave energy will be passing
across the area on Sunday night marking the transition to northwest
flow in the middle and upper levels.  Some moisture above 700mb will
accompany the wave and soundings look favorable for a few light high
based showers, particularly over central to east-central WI.  The
chance for spotty showers should exit by early Monday morning as
drier air pushes in from the northwest. High pressure will then move
into the region for Monday and Monday night, which looks quiet and
comfortable.  No significant changes to temps.

Rest of the forecast...Models continue to indicate that weak
shortwave energy will be diving across the area during the Tuesday
to Wednesday time period.  These shortwave impulses could generate a
few showers and storms, though some indications that precip chances
will be tied to the diurnal cycle (higher chances in the afternoon
and early evening).  The flow eventually flattens on Thursday before
turning to the southwest ahead of the next shortwave and cold front.
This front will likely bring the next widespread chance of showers
and storms around next Friday.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 657 AM CDT Sat Jul 20 2019

Relatively benign conditions are expected this morning outside of
some scattered showers and an isolated thunderstorms with MVFR
ceilings. Heavier showers and thunderstorms are again possible on
this afternoon, mainly across central and east-central Wisconsin.
Hi-res models are in better agreement on developing this activity
during the afternoon hours, generally in the 18-21Z time frame.
Therefore kept a TEMPO group in the southern TAF sites during
this time frame. The convection could reduce conditions to MVFR or
even IFR in the heaviest rainfall. Although there is a marginal
risk for severe weather, the best chance looks to be to the south.

.KOSH...Intermittent showers and isolated thunderstorms will
linger through most of the morning hours. Heavier showers and
thunderstorms will likely move through Oshkosh site later this
afternoon. Some of these could be strong to severe with gusty
winds being the main threat. The most favorable timing for
thunderstorm activity this afternoon is between 18-21Z. Quieter
weather is then expected for Sunday into next week.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 PM CDT this evening for WIZ030-031-
035>040-045-048>050.
&&

UPDATE.........Skowronski
SHORT TERM.....Cooley
LONG TERM......MPC
AVIATION.......Cooley
Hazardous weather outlook, Jul 20, 11:10 AM CDT, 25 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
1110 AM CDT Sat Jul 20 2019

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-211615-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
1110 AM CDT Sat Jul 20 2019

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms with damaging winds, torrential rains, and
possibly producing flash flooding are likely across central and
east-central Wisconsin this afternoon. The greatest risk of
severe weather and flash flooding is along south of Highway 29,
which runs from Wausau, to Shawano, to Green Bay, to Kewaunee.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorms are possible Friday into Friday night. It is too
early to determine if these storms will pose a severe weather
threat.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated, please forward reports to the
National Weather Service in Green Bay.

LMZ521-522-541>543-211615-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
1110 AM CDT Sat Jul 20 2019

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This Afternoon and Tonight

Periods of thunderstorms with strong winds, torrential rains, and
dangerous lightning are expected this afternoon.

Boaters should be alert for rapidly changing weather conditions.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorms are possible Friday into Friday night that may pose
a hazard for boaters.

Skowronski

In the hours before

Local storm report, Jul 20, 11:19 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1119 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     FUNNEL CLOUD     GREENVILLE              44.29N 88.53W
07/20/2019                   OUTAGAMIE          WI   LAW ENFORCEMENT

&&

BERSCH
Local storm report, Jul 20, 11:20 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1120 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     TSTM WND DMG     IOLA                    44.50N 89.11W
07/20/2019                   WAUPACA            WI   TRAINED SPOTTER

            LARGE TREE DOWN, ABOUT ONE FOOT IN DIAMETER.

&&

KLJ
Local storm report, Jul 20, 11:23 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1123 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     TSTM WND GST     APPLETON                44.26N 88.40W
07/20/2019  M60 MPH          OUTAGAMIE          WI   AWOS

&&

RICHM
Local storm report, Jul 20, 11:26 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1126 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     FUNNEL CLOUD     APPLETON                44.26N 88.40W
07/20/2019                   OUTAGAMIE          WI   LAW ENFORCEMENT

&&

BERSCH
Local storm report, Jul 20, 11:29 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1129 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     TSTM WND GST     APPLETON                44.26N 88.40W
07/20/2019  M67 MPH          OUTAGAMIE          WI   TRAINED SPOTTER

            MEASURED GUST AT PERKINS AND COLLEGE AVENUE.

&&

KLJ
Local storm report, Jul 20, 11:34 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1134 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TSTM WND DMG     ALMOND                  44.26N 89.40W
07/20/2019                   PORTAGE            WI   CO-OP OBSERVER

            NUMEROUS TREE LIMBS DOWN AND ONE TREE DOWN. DIAMETER
            LARGER THAN ONE FOOT.

&&

KLJ

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:17 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Portage, Wood73 min
Jul 19, 7:25 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Oneida65 min
Jul 19, 7:50 PM CDTFlash Flood WarningGRBOneida115 min
Jul 19, 8:12 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Marathon, Marinette, Menominee and 3 more63 min
Jul 19, 8:20 PM CDTSpecial Marine WarningGRB115 min
Jul 19, 8:23 PM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Portage, Shawano, Waupaca, Wood52 min
Jul 19, 8:26 PM CDTTornado WarningGRBMarathon, Portage, Shawano, Waupaca34 min
Jul 19, 8:57 PM CDTTornado Warning Tornado observedGRBOutagamie, Shawano, Waupaca33 min
Jul 19, 9:08 PM CDTSevere Thunderstorm WarningGRBBrown, Door, Kewaunee, Marinette, Oconto, Shawano67 min
Jul 19, 9:10 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Outagamie, Portage, Shawano and 4 more50 min
Jul 19, 9:31 PM CDTAreal Flood AdvisoryGRBPortage, Waupaca, Wood111 min
Jul 19, 9:40 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Waushara and 1 more50 min
Jul 19, 9:44 PM CDTAreal Flood AdvisoryGRBBrown, Outagamie101 min
Jul 19, 10:09 PM CDTSpecial Marine WarningGRB111 min
Jul 19, 10:17 PM CDTSevere Thunderstorm WarningGRBDoor43 min
Jul 19, 10:25 PM CDTAreal Flood AdvisoryGRBCalumet, Manitowoc, Waushara, Winnebago2 hr
Jul 19, 10:32 PM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc, Winnebago43 min
Jul 19, 10:56 PM CDTSpecial Weather StatementGRBWinnebago34 min
Jul 20, 8:00 AM CDTFlash Flood WatchGRBBrown, Calumet, Kewaunee, Manitowoc, Marathon, Outagamie and 6 more7 hr
Jul 20, 8:57 AM CDTSpecial Weather StatementGRBKewaunee33 min
Jul 20, 9:51 AM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood54 min
Jul 20, 9:53 AM CDTFlash Flood WarningGRBMarathon, Portage, Shawano, Waupaca, Waushara, Wood5 hr
Jul 20, 10:34 AM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Outagamie, Portage, Shawano, Waupaca and 3 more56 min
Jul 20, 10:44 AM CDTSpecial Marine WarningGRB2 hr
Jul 20, 10:46 AM CDTTornado WarningGRBPortage, Waupaca29 min
Jul 20, 10:48 AM CDTFlash Flood WarningGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Menominee and 6 more4 hr
Jul 20, 11:03 AM CDTTornado WarningGRBOutagamie, Waupaca27 min
Jul 20, 11:21 AM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Shawano and 3 more54 min
Jul 20, 11:22 AM CDTTornado Warning Tornado observedGRBBrown, Outagamie38 min
Jul 20, 11:47 AM CDTTornado WarningGRBBrown, Kewaunee, Manitowoc43 min
Jul 20, 11:58 AM CDTSevere Thunderstorm WarningGRBDoor62 min
Jul 20, 12:14 PM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Manitowoc31 min
Jul 20, 12:42 PM CDTSpecial Marine WarningGRB56 min
Jul 20, 12:55 PM CDTSevere Thunderstorm WarningGRBDoor24 min
Jul 20, 1:25 PM CDTSpecial Weather StatementGRBPortage, Shawano, Waupaca, Waushara65 min
Jul 20, 2:04 PM CDTSpecial Weather StatementGRBBrown, Calumet, Menominee, Oconto, Outagamie, Shawano and 3 more56 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.